It all started around June of this year when I noticed my hair was coming out more rapidly than normal. Thought it was due to medications I'd been on. Then realized I was having the nervousness, rapid heart beat, heavy chest, insomnia and fatique on a daily basis; and after trying to change meds, etc, found it wasnt' them after all. I think it's possibly anxiety, but not totally sure. Cholesteral went from normal at 164 total cholesteral up to 215 total in a very short time too. Doc has me up to 75mg of zoloft right now without much improvement. I've now noticed in the past 5 days when I've randomly checked my blood pressure, it is extremely high; 154/104 last night; when it was normal even just before being put on the zoloft. Could all of this be something else?? Could the zoloft cause the high blood pressure. Ive never had my blood pressure this high and it seriously concerns me. I have a 4 week follow-up scheduled with my doc on Friday but wondering if something else could be going on. Any help????Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?